EconPapers    
Economics at your fingertips  
 

On Two Inequalities for Polynomials in the Unit Disk

Richard Fournier () and Stephan Ruscheweyh ()
Additional contact information
Richard Fournier: Université de Montréal
Stephan Ruscheweyh: Universität Würzburg

A chapter in Progress in Approximation Theory and Applicable Complex Analysis, 2017, pp 75-82 from Springer

Abstract: Abstract We show that a certain interpolation type inequality for polynomials in the unit disk, generalizing Bernstein’s inequality, is actually contained in an older, even more general one. We also discuss the cases of equality.

Keywords: Bernstein inequality; Inequalities for complex polynomials; Interpolation formulas; Convolution; 41A17. (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-49242-1_4

Ordering information: This item can be ordered from
http://www.springer.com/9783319492421

DOI: 10.1007/978-3-319-49242-1_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-49242-1_4